Alert archive / Ohio / Special Weather Statements in 2021
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Jun 29, 2021, 3:27 PM EDT for Crawford County, Ohio. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2021, 3:27 PM EDT (19:27 UTC)
- Expired
- Jun 29, 2021, 4:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Cleveland, OH
County Crawford County, OH
The radar
The Cleveland radar (KCLE), 105 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 3:48 PM EDT | TSTM WND DMG | 5 Nne Nevada, OH | TREE UPROOTED ALONG MARION MELMORE RD NEAR LEMERT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1541 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
200
WWUS81 KCLE 291927
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
327 PM EDT Tue Jun 29 2021
OHZ018-019-027-028-292015-
Crawford-Seneca-Huron-Wyandot-
327 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HURON...
SOUTHEASTERN SENECA...SOUTHEASTERN WYANDOT AND NORTHWESTERN CRAWFORD
COUNTIES...
At 327 PM EDT, a strong thunderstorm was located near Bucyrus, moving
northeast at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Bucyrus, Upper Sandusky, Willard, Plymouth, New Washington,
Bloomville, Chatfield, Attica, Benton, Nevada, Oceola and Sulpher
Springs.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4074 8319 4083 8323 4122 8290 4106 8262
4099 8270 4099 8273 4098 8272 4072 8304
TIME...MOT...LOC 1927Z 217DEG 23KT 4084 8308
$$
KahnWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jun 29, 2:23 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 29, 2:23 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 223 PM EDT Tue Jun 29 2021 .SYNOPSIS... A front will remain stalled to the north of Lake Erie today and Wednesday before a cold front moves southeast across the area Thursday into Friday. A trough may linger over the region into Saturday, but high pressure could begin to build in from the north by the end of the weekend. && .NEAR TERM /THROUGH WEDNESDAY/... Cumulus field is increasing across the region early this afternoon and the first hints of convective initiation are occurring along the lake breeze in Lake County and another area area is developing over Marion County, as central Ohio begins reaching their convective temperatures in the upper 80s. Shower and thunderstorm coverage will continue to increase this afternoon and evening and have maintained PoPs up to likely across the area. Severe potential still exists with primarily a damaging wind threat with strong low level lapse rates, high DCAPE values, and forecast soundings across the region showing an inverted-V signature typical of downbursts. The only question is if convection can become strong enough before bursting as minimal wind shear across the region will prohibit an organized severe threat and therefore just a marginal risk from SPC. Flooding remains a concern today as well with slow moving and efficient thunderstorms expected across the region. Precipitable water values to 2 inches remain across the region, supporting heavy rainfall. Flooding is probably limited to heavy intensity combined with urban issues and the cities of the region will be the main concern through the evening. Previous Discussion... The first half of the near term period will be characterized by a frontal boundary to the north and northwest of Lake Erie and a broad area of high pressure across the Northeast and Mid- Atlantic. Diurnal forcing will trigger scattered showers and thunderstorms across the entire area this afternoon into this evening. MLCAPE values will climb to 2000-2500 J/kg during peak heating, although deep shear values will be quite weak at 15 to 20 knots across the majority of the area so expect storms to be rather disorganized. Despite the lack of organization, isolated to widely scattered strong to severe wet downbursts will be possible given the increased instability and low to mid-level moisture. SPC placed NW OH in a marginal risk for severe weather today, which seems reasonable since the wind field may be a bit more favorable in that area due to the closer proximity to the aforementioned front. In addition to gusty winds, lack of steering flow may produce a threat for heavy rain and localized flooding. Scattered showers and thunderstorms may linger into the overnight hours, but overall coverage and intensity should wane after sunset. The stagnant synoptic setup will finally come to an end Wednesday as an upper-level trough begins to dig south into the Upper Great Lakes and pushes a cold front southeast towards the CWA. Although the airmass will remain largely unchanged (MLCAPE values of 1500-2000 J/kg and unusually high PWAT values of 1.5-2.0 inches), the trough will provide stronger forcing and more upper-level support with deep shear values increasing to 30 to 35 knots. This will lead to a chance of more organized convection late Wednesday morning into Wednesday afternoon with damaging wind gusts being the primary threat. The best chance of strong storms will be along and east of I-71, which is highlighted an a Day 2 marginal risk for severe weather. Southwesterly flow parallel to the front may introduce a threat for training storms and localized flooding. Hot and humid weather will continue over the next couple of days, with highs in the upper 80s to lower 90s today and somewhat cooler low to mid 80s on Wednesday. Heat indices will creep into the mid to upper 90s this afternoon and could very briefly touch 100 degrees if temperatures manage to over-perform, but don't expect Heat Advisory criteria to be met at this time. There won't be too much relief from the heat overnight tonight, with lows falling into the low to mid 70s and dew points refusing to budge from the upper 60s to lower 70s. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... An upper level trough will be digging across the Great Lakes region. A stationary frontal boundary will be located across the region mid week which will continue to be the focus area for scattered showers and isolated thunderstorms. The mid level support and trough digging across the Great Lakes region on Thursday will help give the frontal boundary a pushing southward through the region. We will see another good chance of scattered showers and isolated thunderstorms on Thursday. We will see a gradual decrease in rain chances from north to south Thursday night as the main focus area shifts southward with the frontal boundary. By Friday,the model guidance has come into better agreement of a mid level trough becoming into a cut off low over the eastern Great Lakes region. This weather pattern setup would bring scattered rain shower chances and more cloudy conditions. Temperatures will also be cooler in the 70s for the end of the week. && .LONG TERM /SATURDAY THROUGH TUESDAY/... The model guidance show a cut off low pressure system between the Upper Ohio River Valley and the Chesapeake Bay region on Saturday. This is a slight change from previous guidance. We will keep scattered showers possible on Saturday with the better chances over the eastern CWA. The guidance does show this low pressure system moving slowly towards the East Coast or New England region by Sunday. We will scattered showers moving east of the area by Sunday and little more sunshine than clouds. Temperatures will still be comfortable in the 70s to near 80 this weekend. Upper level ridging will be building to our West across the Midwest by early next week which means temperatures will be slowly climbing back upward by Monday and sunnier conditions. && .AVIATION /18Z Tuesday THROUGH Sunday/... Cumulus field and shower and thunderstorm activity is expanding across the region this afternoon as convection is beginning to tap into the warm, moist air mass. The most troublesome area in the near term will be along the lake breeze as convection develops in NE OH and NW PA. Have TS in the TAFs for KERI and KCLE at TAF issuance and will continue these over the next several hours with vsby in moderate rain being the main concern but some MVFR ceilings could briefly enter. Elsewhere, TS chances are a bit more of a wild card but have at least a vicinity mention for now. With current coverage trends, believe that KTOL, KFDY, and KMFD could have a thunderstorm at the terminal. Storms should diminish with the loss of diurnal heating and have trends improving later this evening. Storms over lower Michigan this evening will progress east across the lake and could retain as some showers overnight at KERI have a vicinity shower mention there. The warm moist air mass will continue into Wednesday and another round of showers and thunderstorms in the afternoon will exist and have more vicinity thunder mentioned late in the TAF period. Winds will be generally south across the region with west to northwest winds behind the lake breeze this afternoon. Outlook...Periods of non-VFR possible with several rounds of scattered showers and thunderstorms Wednesday through Friday. && .MARINE... Light south to southwesterly winds around 5 to 10 knots will persist through Thursday morning. Some increased flow near 15 knots may be possible Wednesday afternoon before decreasing back around 10 knots by Wednesday night into Thursday. On Thursday, a cold front will move across the lake. The frontal passage will eventually bring northerly flow 10 to 15 knots by Thursday night. Wave heights should be limited or on the lower side do the off shore flow of winds. Brief higher and erratic winds can be possible around any stronger storms over the lake this week. Slightly higher waves will be possible by the end of the week with a northerly flow off the lake. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Maines NEAR TERM...Maines/Sefcovic SHORT TERM...Griffin LONG TERM...Griffin AVIATION...Sefcovic MARINE...Griffin
Hazardous weather outlook, Jun 29, 3:50 AM EDT, 11 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 350 AM EDT Tue Jun 29 2021 LEZ061-142>149-162>169-300800- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 350 AM EDT Tue Jun 29 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-300800- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 350 AM EDT Tue Jun 29 2021 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. There is a marginal risk for isolated to widely scattered strong to severe thunderstorms today, with the best chance west of I-71. The primary threat will be damaging winds. Heavy rain and localized flooding will be possible within any thunderstorms that develop today. High temperatures will be in the upper 80s to lower 90s today. The warm temperatures combined with a humid airmass will lead to heat indices in the mid to upper 90s this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk for isolated to widely scattered strong to severe thunderstorms on Wednesday, with the best chance along and east of I-71. The primary threat will be damaging winds. Heavy rain and localized localized flooding will be possible within any thunderstorms that develop. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 29, 2:30 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Cleveland OH
230 PM EDT Tue Jun 29 2021
OHZ012>014-089-291915-
Geauga-Lake-Ashtabula Lakeshore-Ashtabula Inland-
230 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GEAUGA...
SOUTHEASTERN LAKE AND WESTERN ASHTABULA COUNTIES...
At 230 PM EDT, a strong thunderstorm was located near Perry, or 8
miles northeast of Chardon, moving east at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Painesville, Ashtabula, Chardon, Mentor, Geneva, Madison, Perry,
Kirtland, Austinburg, Montville, Hartsgrove, Roaming Shores,
Thompson, Kirtland Hills, Rock Creek and Aquilla.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4154 8125 4161 8136 4174 8122 4190 8080
4158 8066
TIME...MOT...LOC 1830Z 261DEG 18KT 4167 8111
KahnSpecial weather statement, Jun 29, 2:47 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
247 PM EDT Tue Jun 29 2021
OHZ009-019-291930-
Huron-Erie-
247 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HURON AND ERIE
COUNTIES...
At 247 PM EDT, a strong thunderstorm was located near Norwalk, moving
northeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Milan, Northern Milan,
Monroeville, Berlin Heights, Bloomingville, Sandusky South and
Fairview Lanes.
LAT...LON 4147 8266 4148 8269 4146 8270 4145 8266
4144 8266 4138 8250 4143 8236 4111 8264
4119 8284 4121 8284 4149 8269
TIME...MOT...LOC 1847Z 206DEG 18KT 4122 8271
KahnSpecial weather statement, Jun 29, 2:51 PM EDT, 36 minutes before
Special Weather Statement National Weather Service Cleveland OH 251 PM EDT Tue Jun 29 2021 OHZ027-028-291915- Crawford-Wyandot- 251 PM EDT Tue Jun 29 2021 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WYANDOT AND NORTHWESTERN CRAWFORD COUNTIES... At 251 PM EDT, a strong thunderstorm was located near Sycamore, or 8 miles northwest of Bucyrus, moving northeast at 10 mph. Wind gusts up to 50 mph and pea size hail are possible with this storm. Locations impacted include... Benton, Nevada and Oceola. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4079 8315 4086 8321 4098 8305 4086 8289 TIME...MOT...LOC 1851Z 236DEG 11KT 4086 8311 Jaszka
Special weather statement, Jun 29, 3:08 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
308 PM EDT Tue Jun 29 2021
OHZ011-013-021-022-292000-
Summit-Geauga-Portage-Cuyahoga-
308 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PORTAGE...
SOUTHWESTERN GEAUGA...SOUTHEASTERN CUYAHOGA AND NORTHERN SUMMIT
COUNTIES...
At 308 PM EDT, a strong thunderstorm was located near Parma, or 9
miles south of Cleveland, moving east at 15 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Cleveland, Parma, North Royalton, Solon, Hudson, Twinsburg,
Streetsboro, Warrensville Heights, Macedonia, South Russell, Highland
Hills, Garfield Heights, Maple Heights, Broadview Heights, Aurora,
Brecksville, Bedford, Beachwood, Seven Hills and Bedford Heights.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4151 8125 4121 8125 4126 8169 4128 8169
4128 8173 4142 8170
TIME...MOT...LOC 1908Z 270DEG 15KT 4135 8162
KahnSpecial weather statement, Jun 29, 3:22 PM EDT, 5 minutes before
Special Weather Statement National Weather Service Cleveland OH 322 PM EDT Tue Jun 29 2021 OHZ010-011-020-292015- Medina-Lorain-Cuyahoga- 322 PM EDT Tue Jun 29 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CUYAHOGA... NORTHWESTERN MEDINA AND CENTRAL LORAIN COUNTIES... At 322 PM EDT, a strong thunderstorm was located near Grafton, or 7 miles south of Elyria, moving northeast at 10 mph. Wind gusts up to 50 mph and pea size hail are possible with this storm. Locations impacted include... Elyria, Strongsville, Brunswick, Westlake, North Ridgeville, Grafton, North Olmsted, Avon, Berea, Olmsted Falls, Eaton, Oberlin, Lagrange, Penfield, South Amherst, Pittsfield, Valley City and Eaton Estates. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4115 8218 4131 8229 4148 8195 4124 8180 TIME...MOT...LOC 1922Z 244DEG 10KT 4127 8215 Kahn
Special weather statement, Jun 29, 3:27 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
327 PM EDT Tue Jun 29 2021
OHZ018-019-027-028-292015-
Crawford-Seneca-Huron-Wyandot-
327 PM EDT Tue Jun 29 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HURON...
SOUTHEASTERN SENECA...SOUTHEASTERN WYANDOT AND NORTHWESTERN CRAWFORD
COUNTIES...
At 327 PM EDT, a strong thunderstorm was located near Bucyrus, moving
northeast at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Bucyrus, Upper Sandusky, Willard, Plymouth, New Washington,
Bloomville, Chatfield, Attica, Benton, Nevada, Oceola and Sulpher
Springs.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4074 8319 4083 8323 4122 8290 4106 8262
4099 8270 4099 8273 4098 8272 4072 8304
TIME...MOT...LOC 1927Z 217DEG 23KT 4084 8308
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 12:31 PM EDT | Special Weather Statement | CLE | Lake | 44 min |
| Jun 29, 1:34 PM EDT | Special Weather Statement | CLE | Lake | 41 min |
| Jun 29, 1:46 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 44 min |
| Jun 29, 1:58 PM EDT | Special Weather Statement | CLE | Ashtabula | 47 min |
| Jun 29, 2:01 PM EDT | Special Weather Statement | CLE | Crawford | 29 min |
| Jun 29, 2:11 PM EDT | Areal Flood Advisory | CLE | Geauga, Lake | 3 hr |
| Jun 29, 2:18 PM EDT | Special Weather Statement | CLE | Marion | 27 min |
| Jun 29, 2:30 PM EDT | Special Weather Statement | CLE | Lake | 45 min |
| Jun 29, 2:47 PM EDT | Special Weather Statement | CLE | Erie | 43 min |
| Jun 29, 2:51 PM EDT | Special Weather Statement | CLE | Crawford | 24 min |
| Jun 29, 3:08 PM EDT | Special Weather Statement | CLE | Cuyahoga | 52 min |
| Jun 29, 3:22 PM EDT | Special Weather Statement | CLE | Lorain | 53 min |
| Jun 29, 3:28 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 29, 3:29 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland, Seneca, Wyandot | 46 min |
| Jun 29, 3:55 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 50 min |
| Jun 29, 3:58 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 47 min |
| Jun 29, 4:06 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jun 29, 4:10 PM EDT | Areal Flood Advisory | CLE | Crawford, Wyandot | 3 hr |
| Jun 29, 4:14 PM EDT | Special Weather Statement | CLE | Morrow | 46 min |
| Jun 29, 4:40 PM EDT | Areal Flood Advisory | CLE | Morrow | 3 hr |
| Jun 29, 4:45 PM EDT | Special Weather Statement | CLE | Wood | 45 min |
| Jun 29, 4:49 PM EDT | Special Weather Statement | CLE | Knox | 41 min |
| Jun 29, 4:49 PM EDT | Special Weather Statement | CLE | Medina | 41 min |
| Jun 29, 5:06 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 39 min |
| Jun 29, 5:09 PM EDT | Special Weather Statement | CLE | Ashland, Knox | 51 min |
| Jun 29, 5:24 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Wayne | 51 min |
| Jun 29, 5:28 PM EDT | Special Marine Warning | CLE | 92 min | |
| Jun 29, 5:35 PM EDT | Special Weather Statement | CLE | Wyandot | 40 min |
| Jun 29, 5:42 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit, Wayne | 33 min |
| Jun 29, 6:10 PM EDT | Special Weather Statement | CLE | Sandusky | 50 min |
| Jun 29, 6:13 PM EDT | Special Marine Warning | CLE | 71 min | |
| Jun 29, 6:36 PM EDT | Special Weather Statement | CLE | Mahoning, Portage, Trumbull | 54 min |
| Jun 29, 6:36 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 39 min |
| Jun 29, 6:42 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 63 min |
| Jun 29, 6:43 PM EDT | Areal Flood Advisory | CLE | Wyandot | 3 hr |
| Jun 29, 7:05 PM EDT | Areal Flood Advisory | CLE | Hancock, Ottawa, Sandusky, Seneca, Wood | 3 hr |
| Jun 29, 7:05 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland, Seneca, Wyandot | 27 min |
| Jun 29, 7:29 PM EDT | Flash Flood Warning | CLE | Trumbull | 3 hr |
| Jun 29, 7:56 PM EDT | Special Marine Warning | CLE | 94 min |
Nearby
Special Weather Statements in Ohio, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.